ON THE MINIMUM ABSOLUTE VALUE of THE DISCRIMINANT of ABELIAN FIELDS of DEGREE p(2)

dc.contributor.authorInterlando, J. Carmelo
dc.contributor.authorDantas Lopes, Jose Othon
dc.contributor.authorDa Nobrega Neto, Trajano Pires [UNESP]
dc.contributor.authorFlores, Andre Luiz
dc.contributor.institutionSan Diego State Univ
dc.contributor.institutionUniversidade Federal do Ceará (UFC)
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.contributor.institutionUniversidade Federal de Alagoas (UFAL)
dc.date.accessioned2014-05-20T14:02:53Z
dc.date.available2014-05-20T14:02:53Z
dc.date.issued2010-10-01
dc.description.abstractLet p be a prime number. A formula for the minimum absolute value of the discriminant of all Abelian extensions of Q of degree p(2) is given in terms of p.en
dc.description.affiliationSan Diego State Univ, Dept Math & Stat, San Diego, CA 92182 USA
dc.description.affiliationUniversidade Federal do Ceará (UFC), Dept Matemat, BR-60455760 Fortaleza, Ceara, Brazil
dc.description.affiliationUniv Estadual Paulista, Dept Matemat, BR-15054000 Sao Jose do Rio Preto, SP, Brazil
dc.description.affiliationUniversidade Federal de Alagoas (UFAL), Dept Matemat, BR-57309005 Arapiraca, AL, Brazil
dc.description.affiliationUnespUniv Estadual Paulista, Dept Matemat, BR-15054000 Sao Jose do Rio Preto, SP, Brazil
dc.description.sponsorshipFundação para o Desenvolvimento da UNESP (FUNDUNESP)
dc.description.sponsorshipIdFUNDUNESP: CCP 1649/09
dc.format.extent819-824
dc.identifierhttp://dx.doi.org/10.1142/S0219498810004257
dc.identifier.citationJournal of Algebra and Its Applications. Singapore: World Scientific Publ Co Pte Ltd, v. 9, n. 5, p. 819-824, 2010.
dc.identifier.doi10.1142/S0219498810004257
dc.identifier.issn0219-4988
dc.identifier.urihttp://hdl.handle.net/11449/22154
dc.identifier.wosWOS:000282584700011
dc.language.isoeng
dc.publisherWorld Scientific Publ Co Pte Ltd
dc.relation.ispartofJournal of Algebra and Its Applications
dc.relation.ispartofjcr0.600
dc.relation.ispartofsjr0,690
dc.rights.accessRightsAcesso restrito
dc.sourceWeb of Science
dc.subjectDiscriminanten
dc.subjectAbelian fieldsen
dc.subjectCyclotomic fieldsen
dc.titleON THE MINIMUM ABSOLUTE VALUE of THE DISCRIMINANT of ABELIAN FIELDS of DEGREE p(2)en
dc.typeArtigo
dcterms.licensehttp://www.worldscientific.com/page/authors/author-rights
dcterms.rightsHolderWorld Scientific Publ Co Pte Ltd
unesp.campusUniversidade Estadual Paulista (Unesp), Instituto de Biociências Letras e Ciências Exatas, São José do Rio Pretopt

Arquivos

Licença do Pacote
Agora exibindo 1 - 2 de 2
Nenhuma Miniatura disponível
Nome:
license.txt
Tamanho:
1.71 KB
Formato:
Item-specific license agreed upon to submission
Descrição:
Nenhuma Miniatura disponível
Nome:
license.txt
Tamanho:
1.71 KB
Formato:
Item-specific license agreed upon to submission
Descrição: